"My, you’re looking thin… AND very, uh, happy to see me!"

grab bag, wackiness

One candidate that Dr. Cummings described as the “darling” of obesity researchers would be a drug that could stimulate a brain structure called the melanocortin-4 receptor, to decrease appetite and cause weight loss. But side effects always loom, and one drug tested in animals made them lose weight but also caused erections.

“That may sound great, but when the erections are unsolicited and prolonged, that’s a bad side effect,” Dr. Cummings said.

– From an article on weight loss pharmaceutical research in the New York Times (free registration required)

If this isn’t fodder for Jay Leno, I don’t know what is. Newly-thin people getting “unsolicited and prolonged” erections, as described by a Dr. Cummings. 😀

3 comments… add one
  • Anita Rowland Nov 26, 2002

    “Solicting erections” is an odd phrase. Inducing them or causing them I can imagine.

  • Anita Rowland Nov 26, 2002

    and shouldn’t this be in Dance category ;-).

  • h0ly Feb 19, 2008

    lol that would stink if you were like in a public place and get random bones -> beyond embarrassing lol

What do you think?